Library Header Image
LSE Research Online LSE Library Services

Models with network duals

Williams, H. Paul (1982) Models with network duals. Journal of the Operational Research Society, 33 (2). pp. 161-169. ISSN 0160-5682

Full text not available from this repository.
Identification Number: 10.1057/jors.1982.28


It is pointed out that a number of practical problems can be formulated as linear programmes whose duals are network flow models. The interpretation of these networks in relation to the original problem can be highly illuminating. If, as is frequently the case, the objective of the original problem is monetary, the network dual concerns the optimal pattern of re-allocation of money. It is suggested that the conceptual simplicity of a network makes this an attractive way to view problems as well as indicating efficient computational procedures.

Item Type: Article
Official URL:
Additional Information: © 1982 Operational Research Society
Divisions: Management
Subjects: Q Science > QA Mathematics
Date Deposited: 24 Jan 2011 15:59
Last Modified: 19 Apr 2024 20:09

Actions (login required)

View Item View Item